Volume 7,
Issue 2, Pages 81 - 138 (June 2015) |
|
|
Articles 1 - 3 of 3 [ 1 ] |
|
NONLINEAR ELLIPTIC EQUATION WITH DEVIATING ARGUMENTS |
NONLINEAR ELLIPTIC EQUATION WITH DEVIATING ARGUMENTS
by: L. Samassi, N. Coulibaly and M. Dosso
Page: 81 - 105
International Journal of Functional Analysis, Operator Theory and Applications
Volume 7, Issue 2, Pages 81 - 105 (June 2015)
Downloads: 318 Views: 751
|
|
OPERATOR INEQUALITIES RELATED TO BEURLING TYPE THEOREM |
OPERATOR INEQUALITIES RELATED TO BEURLING TYPE THEOREM
by: H. Ezzahraoui, M. Mbekhta and E. H. Zerouali
Page: 107 - 119
International Journal of Functional Analysis, Operator Theory and Applications
Volume 7, Issue 2, Pages 107 - 119 (June 2015)
Downloads: 354 Views: 1290
|
|
THE MAP POSITIVE SQUARE ROOT OF POSITIVE ISOMORPHISMS IS A -DIFFEOMORPHISM |
THE MAP POSITIVE SQUARE ROOT OF POSITIVE ISOMORPHISMS IS A -DIFFEOMORPHISM
by: Jeovanny de Jesus Muentes Acevedo
Page: 121 - 138
International Journal of Functional Analysis, Operator Theory and Applications
Volume 7, Issue 2, Pages 121 - 138 (June 2015)
Downloads: 304 Views: 819
|
|
 |
|